# SDR QXEA200500988

- Difficulty date: April 20, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 18,076 hours, 25,823 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

ACRID ELECTRICAL ODOR IN ACFT STRONGEST IN COCKPIT.  FOUND ICE PROTECTION LEFT IN "ON" POSITION.  ODOR DIMINISHED THROUGHOUT FLIGHT.  MX INVESTIGATED ACFT INTERIOR FOR ANY ODOR.  NONE NOTED.  ATTRIBUTE ODOR TO SEVERAL ICE PROTECTION SWITCHES IE VALVE HEAT AND PITOT HEAT IN "ON" POSITION WITH ACFT ON GROUND IN RDM.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
